Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 20, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 18, 2013, 7:06 AM MDT for 7 counties in New Mexico. It took effect at May 19, 2013, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2013, 7:06 AM MDT (13:06 UTC)
- In effect from
- May 19, 2013, 10:00 AM MDT
- Expired
- May 19, 2013, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4291 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -143 m²/s²
- 0-3 km storm-relative helicity
- -95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
134 WWUS85 KABQ 181306 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 706 AM MDT SAT MAY 18 2013 ...RED FLAG WARNING TODAY 11AM MDT TO 9PM MDT WEST CENTRAL HIGHLANDS/LOWER AND MIDDLE RIO GRANDE VALLEY AS WELL AS THE EAST SLOPES OF THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING SUNDAY FROM 10AM MDT TO 9PM MDT FOR THE LOWER/MIDDLE RIO GRANDE VALLEY AND THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... .AN APPROACHING LOW PRESSURE TROUGH MOVING INTO NEW MEXICO TODAY WILL CREATE GUSTY WINDS...VERY LOW HUMIDITIES...AND DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF SOUTHERN...CENTRAL AND EASTERN NEW MEXICO FROM LATE MORNING THROUGH EARLY EVENING. GUSTY WINDS...LOW HUMIDITIES AND CRITICAL FIRE WEATHER CONDITIONS LIKELY ENOUGH SUNDAY TO UPGRADE PREVIOUS FIRE WEATHER WATCH TO RED FLAG WARNING FOR PORTIONS OF THE RIO GRANDE VALLEY...AND FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS BORDER. NMZ103-104-106>108-182130- /O.UPG.KABQ.FW.A.0018.130519T1600Z-130520T0300Z/ /O.NEW.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ /O.CON.KABQ.FW.W.0019.130518T1700Z-130519T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 706 AM MDT SAT MAY 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. * AREA AND TIMING...THE EASTERN PLAINS WEST TO THE MIDDLE RIO GRANDE VALLEY FAVORING THE MIDDAY THROUGH AFTERNOON HOURS UNTIL AROUND SUNSET TODAY AND SUNDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO ABOUT 40 MPH TODAY. WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH SUNDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 12 PERCENT WITH THE LOWEST READINGS SOUTH AND EAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ109-182130- /O.CON.KABQ.FW.W.0019.130518T1700Z-130519T0300Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 706 AM MDT SAT MAY 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. * AREA AND TIMING...WEST CENTRAL HIGHLANDS FAVORING THE AFTERNOON AND VERY EARLY EVENING HOURS TODAY. * 20 FOOT WINDS...WEST BETWEEN 15 TO 30 MPH WITH GUSTS TO ABOUT 40 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY FROM 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
4 follow-up statements
588 WWUS85 KABQ 182109 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT SAT MAY 18 2013 ...RED FLAG WARNING THROUGH 9PM MDT THIS EVENING FOR WEST CENTRAL HIGHLANDS/LOWER AND MIDDLE RIO GRANDE VALLEY AS WELL AS THE EAST SLOPES OF THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING SUNDAY FROM 10AM MDT TO 9PM MDT FOR THE MIDDLE RIO GRANDE VALLEY AND THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING FOR THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS STATE LINE... .AN APPROACHING LOW PRESSURE TROUGH MOVING OVER NEW MEXICO LATER THIS AFTERNOON THROUGH TONIGHT WILL CREATE GUSTY WINDS...VERY LOW HUMIDITIES...AND DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF SOUTHERN...CENTRAL AND EASTERN NEW MEXICO THROUGH EARLY EVENING. GUSTY WINDS...LOW HUMIDITIES AND CRITICAL FIRE WEATHER CONDITIONS RETURN SUNDAY FOR PORTIONS OF THE RIO GRANDE VALLEY...AND FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS BORDER. ANOTHER LOW PRESSURE TROUGH WILL CROSS MONDAY WITH LESS WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS...BUT STILL SIGNIFICANT FROM THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS BORDER. NMZ106>108-190300- /O.NEW.KABQ.FW.A.0019.130520T1800Z-130521T0200Z/ /O.CON.KABQ.FW.W.0019.000000T0000Z-130519T0300Z/ /O.CON.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 309 PM MDT SAT MAY 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY. * AREA AND TIMING...THE EASTERN PLAINS WEST TO THE MIDDLE RIO GRANDE VALLEY FAVORING THE AFTERNOON HOURS THROUGH SUNSET THIS EVENING AND AGAIN SUNDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO ABOUT 40 MPH THROUGH THIS EVENING. WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH SUNDAY AND MONDAY AFTERNOON AND EVENING. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 12 PERCENT WITH THE LOWEST READINGS SOUTH AND EAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-104-190300- /O.CON.KABQ.FW.W.0019.000000T0000Z-130519T0300Z/ /O.CON.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 309 PM MDT SAT MAY 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY. * AREA AND TIMING...THE NORTHEAST PLAINS AND HIGHLANDS THROUGH THIS EVENING AND THEN SUNDAY AFTERNOON UNTIL AROUND SUNSET. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO ABOUT 40 MPH TODAY. WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH SUNDAY. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 15 PERCENT WITH THE LOWEST READINGS SOUTHEAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ109-190300- /O.CON.KABQ.FW.W.0019.000000T0000Z-130519T0300Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 309 PM MDT SAT MAY 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...WEST CENTRAL HIGHLANDS THROUGH THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST BETWEEN 15 TO 30 MPH WITH GUSTS TO ABOUT 40 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY FROM 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 40
946 WWUS85 KABQ 190314 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 914 PM MDT SAT MAY 18 2013 ...RED FLAG WARNING SUNDAY FROM 10AM MDT TO 9PM MDT FOR THE MIDDLE RIO GRANDE VALLEY AND THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH MONDAY AFTERNOON AND EVENING FOR THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS STATE LINE... .GUSTY WINDS...LOW HUMIDITIES AND CRITICAL FIRE WEATHER CONDITIONS RETURN SUNDAY FOR PORTIONS OF THE RIO GRANDE VALLEY...AND FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS BORDER. ANOTHER LOW PRESSURE TROUGH WILL CROSS MONDAY WITH LESS WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS...BUT STILL SIGNIFICANT FROM THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS BORDER. NMZ106>108-191400- /O.EXP.KABQ.FW.W.0019.000000T0000Z-130519T0300Z/ /O.CON.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ /O.CON.KABQ.FW.A.0019.130520T1800Z-130521T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 914 PM MDT SAT MAY 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AREA AND TIMING...THE EASTERN PLAINS WEST TO THE MIDDLE RIO GRANDE VALLEY FAVORING THE AFTERNOON HOURS THROUGH SUNSET SUNDAY AND AGAIN MONDAY. * 20 FOOT WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH SUNDAY AND MONDAY AFTERNOON AND EVENING. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 12 PERCENT WITH THE LOWEST READINGS SOUTH AND EAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ103-104-191400- /O.EXP.KABQ.FW.W.0019.000000T0000Z-130519T0300Z/ /O.CON.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 914 PM MDT SAT MAY 18 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY... ...RED FLAG WARNING HAS EXPIRED... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT SUNDAY. * AREA AND TIMING...THE NORTHEAST PLAINS AND HIGHLANDS SUNDAY AFTERNOON UNTIL AROUND SUNSET. * 20 FOOT WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 15 PERCENT WITH THE LOWEST READINGS SOUTHEAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ109-190415- /O.EXP.KABQ.FW.W.0019.000000T0000Z-130519T0300Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 914 PM MDT SAT MAY 18 2013 ...RED FLAG WARNING HAS EXPIRED... CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER OCCURRING AND ARE NOT FORECAST TO OCCUR OVERNIGHT. $$
556 WWUS85 KABQ 191232 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 632 AM MDT SUN MAY 19 2013 ...RED FLAG WARNING TODAY FROM 10AM MDT TO 9PM MDT FOR THE MIDDLE RIO GRANDE VALLEY AND THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING MONDAY FROM NOON MDT TO 8 PM MDT FOR THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS STATE LINE... .GUSTY WINDS...LOW HUMIDITIES AND STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS AGAIN TODAY ACROSS PORTIONS OF THE RIO GRANDE VALLEY AND FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE. ANOTHER MID AND UPPER LEVEL LOW PRESSURE TROUGH WILL CROSS THE STATE MONDAY WITH LESS WIDESPREAD...BUT STILL SIGNIFICANT...CRITICAL FIRE WEATHER CONDITIONS FROM THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS BORDER. NMZ106>108-192130- /O.UPG.KABQ.FW.A.0019.130520T1800Z-130521T0200Z/ /O.NEW.KABQ.FW.W.0021.130520T1800Z-130521T0200Z/ /O.CON.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 632 AM MDT SUN MAY 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. * AREA AND TIMING...THE EAST CENTRAL PLAINS WEST TO THE MIDDLE RIO GRANDE VALLEY FAVORING THE AFTERNOON HOURS TIL MID EVENING TODAY AND THE AFTERNOON THROUGH EARLY EVENING MONDAY. * 20 FOOT WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH THIS AND MONDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 12 PERCENT WITH THE LOWEST READINGS SOUTH AND EAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-192130- /O.CON.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 632 AM MDT SUN MAY 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. * AREA AND TIMING...THE NORTHEAST PLAINS AND HIGHLANDS THIS AFTERNOON THROUGH THE EARLY EVENING. * 20 FOOT WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 15 PERCENT WITH THE LOWEST READINGS SOUTHEAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
776 WWUS85 KABQ 191423 AAA RFWABQ URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 823 AM MDT SUN MAY 19 2013 ...RED FLAG WARNING TODAY FROM 10AM MDT TO 9PM MDT FOR THE MIDDLE RIO GRANDE VALLEY AND THE CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING MONDAY FROM NOON MDT TO 8 PM MDT FOR THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITY... .LOW HUMIDITIES AND STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS AGAIN TODAY ACROSS PORTIONS OF THE RIO GRANDE VALLEY AND FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE. ANOTHER MID AND UPPER LEVEL LOW PRESSURE TROUGH WILL CROSS THE STATE MONDAY WITH LESS WIDESPREAD...BUT SIGNIFICANT...CRITICAL FIRE WEATHER CONDITIONS FROM THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS BORDER. NMZ106>108-200300- /O.CON.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ /O.CON.KABQ.FW.W.0021.130520T1800Z-130521T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 823 AM MDT SUN MAY 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. * AREA AND TIMING...THE EAST CENTRAL PLAINS WEST TO THE MIDDLE RIO GRANDE VALLEY FAVORING THE AFTERNOON HOURS TIL MID EVENING TODAY AND THE AFTERNOON THROUGH EARLY EVENING MONDAY. * 20 FOOT WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH THIS AND MONDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 12 PERCENT WITH THE LOWEST READINGS SOUTH AND EAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-200300- /O.CON.KABQ.FW.W.0020.130519T1600Z-130520T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 823 AM MDT SUN MAY 19 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...THE NORTHEAST PLAINS AND HIGHLANDS THIS AFTERNOON THROUGH THE EARLY EVENING. * 20 FOOT WINDS...WEST 20 TO 30 WITH GUSTS TO AROUND 45 MPH. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITIES MOSTLY BETWEEN 5 AND 15 PERCENT WITH THE LOWEST READINGS SOUTHEAST. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 18, 6:17 AM MDT, 49 minutes earlier.
Area forecast discussion, May 18, 6:17 AM MDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 617 AM MDT SAT MAY 18 2013 .AVIATION... 12Z TAF CYCLE HIGH CLOUDS THIS MORN GIVE WAY TO HEATING INDUCED MID LVL CLOUDS AND BUILDUPS MIDDAY THROUGH THE AFTN. SCT TO WIDELY SCT HIGH BASED -SHRA AND A FEW -TSRA TO DVLP MAINLY NORTH OF A LINE FROM GLENWOOD TO CLINES CORNERS THIS AFTN UNDER APPROACHING COLDER POOL ALOFT. STIL CIGS SHOULD REMAIN VFR. AFOREMENTIONED CONVECTION... ESPECIALLY STRONGER CELLS...LIKELY TO PRODUCE BRIEF AND LOCALIZED DOWNBURST GUSTS BETWEEN 35 AND 50 KTS AND THAT IS TO A DEGREE ACCOUNTED FOR IN FMN...GUP AND SAF TAF TEMPO GROUPS ASSOCIATED WITH MARGINAL VCSH IN PREVAILING GROUPS. NOTE THAT TEMPO GROUP FOR CONVECTIVE GUSTS NOT CURRENTLY INCLUDED IN ABQ TAF DUE TO FACT THAT THERE IS VIRTUALLY NO CHANCE FOR ANY TRUE VCNTY SHRA...VCSH... TO REACH GROUND THERE...YET STRONG CONVECTIVE GUSTS STILL POSSIBLE MID AFTN TO VERY EARLY EVE. JUST CANNOT INCLUDE TEMPO GROUP FOR CONVECTIVE GUSTS AS AT LEAST VCSH/VCTS MUST BE MENTIONED IN ASSOCIATED PREVAILING GROUP. SFC PRESSURE GRADIENT AND STRONG VERTICAL MIXING WILL CREATE NON CONVECTIVE SOUTHWEST WIND GUSTS TO NEAR OR A LITTLE OVER 30 KTS IN MOST TAFS FOR THE AFTN. VISIBILITIES LOCALLY REDUCED IN BLOWING DUST IN STRONGER GUSTS. WINDS DECREASING AFTER 01Z OR 02Z THIS EVENING. 43 && .PREV DISCUSSION...339 AM MDT SAT MAY 18 2013... MADE ONLY MINOR CHANGES FROM THE PREVIOUS FORECAST TO ACCOUNT FOR A SLIGHTLY MORE SOUTHERN TROUGH AXIS WITH THE SECONDARY WAVE LATE MONDAY/TUESDAY. CURRENTLY AN UPPER TROUGH AXIS SHIFTING EAST ACROSS THE GREAT BASIN IS SPREADING AN ABUNDANCE OF MID AND UPPER LEVEL CLOUD COVER OVER WESTERN NM. MEANWHILE A VERY WELL DEFINED DRYLINE IS POSITIONED IMMEDIATELY ALONG THE TX/NM BORDER. DEWPOINTS TO THE WEST OF THE DRYLINE ARE IN THE 10S AND 20S...WITH EVEN SOME SINGLE DIGITS AROUND THE RIO GRANDE VALLEY. THE 00Z NAM SOLUTION CONTINUES TO ADVERTISE CONVECTION BREAKING OUT OVER THE NORTHERN/WESTERN HIGH TERRAIN AFTER ABOUT 2 PM. SURFACE DEWPOINTS WILL STRUGGLE INTO THE 20S SO MORE SHOWERS WITH GUSTS UP TO 50 MPH ARE LIKELY. THE GFS IS MUCH DRIER HOWEVER IT STILL SHOWS SIMILAR INSTABILITY. ISOLD STORMS ARE ALSO POSSIBLE. THE PACIFIC FRONT CURRENTLY OVER WESTERN UTAH WILL SLIDE EAST INTO THE RIO GRANDE VALLEY BY LATE AFTERNOON...USHERING IN COOLER TEMPS. 700MB TEMPS FALL FROM +14C CURRENTLY TO +8C AT 00Z THEN +4C BY 12Z SUNDAY...WHICH IS NEARLY 1 STANDARD DEVIATION BELOW CLIMO. THIS WILL LEAD TO SOME COOL TEMPS MONDAY AND TUESDAY MORNINGS FOR THE NORTHERN AND WESTERN VALLEYS WHERE FREEZES ARE POSSIBLE. THE UPPER TROUGH AXIS WILL SHEAR ACROSS NORTHERN NM AND SPREAD STRONG MID AND UPPER LEVEL WINDS OVER THE STATE FOR AN EXTENDED PERIOD INTO MONDAY. CRITICAL FIRE CONDITIONS ARE EXPECTED EACH AFTERNOON ESPECIALLY FOR CENTRAL AND EASTERN NM. SOME CONCERNS ABOUT WIND ADVISORIES FOR SUNDAY ACROSS THE EAST BUT WILL CONTINUE TO MONITOR MOS GUIDANCE TRENDS. SOME LIGHT PRECIP WILL BE POSSIBLE AS WELL ACROSS THE FAR NORTHERN MTS. A WEAK SHORTWAVE RIDGE WILL SLIDE OVER THE AREA TUESDAY AS THE UPPER WAVE EXITS AND ANOTHER TROUGH TAKES SHAPE ALONG THE WEST COAST. HOT TEMPERATURES WILL DEVELOP FOR AREAS WITHIN CENTRAL AND EASTERN NM RIGHT ON TIME FOR THE THIRD WEEK OF MAY. OUR FIRST 90F READING IN THE ABQ METRO IS FORECAST NOW ON THURSDAY THE 23RD...WHICH IS ONLY 4 DAYS AHEAD OF THE AVERAGE FIRST DATE. BIG QUESTIONS CONTINUE ON WHAT WILL HAPPEN WITH THE DRYLINE BY LATE NEXT WEEK ACROSS THE EASTERN PLAINS. MODELS HAVE BEEN VERY CONSISTENT WITH THE FEATURE SHIFTING WEST INTO THE PLAINS BY THURSDAY WHILE THE UPPER TROUGH DEEPENS DOWN THE WEST COAST. SO OF COURSE AS MANY OF US AROUND HERE HAVE BEEN THINKING...MODELS ARE BEGINNING TO TREND FARTHER EAST WITH A DRIER MORE SHEARED TROUGH EJECTING INTO THE ROCKIES. GUYER .FIRE WEATHER... ...EXTENDED PERIOD OF CRITICAL FIRE WEATHER TODAY THROUGH MONDAY... AFTER SOME OVERNIGHT WIND SPEED REDUCTION...THE UPCOMING DAYLIGHT HOURS WILL BRING MUCH INCREASED MIXING DOWN OF SOME HIGHER WIND SPEEDS ALOFT AND SFC PRESSURE GRADIENTS WILL TIGHTEN A BIT AS WELL. RESULT WILL BE INCREASING SFC WINDS BEGINNING MID TO LATE MORN AND CONTINUING INTO THE AFTN. THIS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS DEVELOPING ACROSS ACROSS THE EAST...SOUTH AND SOME CENTRAL PORTIONS OF FORECAST AREA THROUGHOUT THE AFTN. THUS RED FLAG WARNINGS CONTINUED FOR THESE AREAS. MOST OF THIS AREA WILL SEE MIN RH READINGS CRATER INTO THE SINGLE DIGITS. AFTN TEMPS ACROSS THE EAST 5 TO 10 DEGREES ABOVE SEASONAL NORMAL. A FEW TO PERHAPS LOCALLY SCT THUNDERSTORMS...MORE DRY THAN WET...EXPECTED OVER THE NORTHWEST MOUNTAINS INCLUDING MT TAYLOR...CHUSKAS...TUSAS AND JEMEZ AFTER NOON. AS IS USUAL EXPECT RELATIVELY BRIEF AND GUSTY OUTFLOW WINDS FROM THE STRONGER CONVECTION...PERHAPS BETWEEN 40 AND 55 MPH. SUNDAY TO BE FAIRLY CLOSE TO TODAYS PATTERN WITH THE WIND PARAMETERS...THOUGH CRITICAL LVL WIND SPEEDS JUST A BIT REDUCED FROM TODAY. THUNDERSTORM POTENTIAL IS A LITTLE LESS AND SHIFTED A LITTLE FARTHER TO EAST. MAX RH VALUES INCREASE WITH FAIR OVERNIGHT RECOVERIES EXPECTED MAJORITY OF AREA. AFTN TEMPERATURES TO TREND DOWN BY SEVERAL DEGREES NE HALF...BUT LITTLE CHANGED ELSEWHERE. WIND SPEEDS WILL AGAIN INCREASE MID MORN THROUGH AT LEAST EARLY AFTN... ESPECIALLY EASTERN NM. AGAIN EXPECTING SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF THE RIO GRANDE VALLEY AND FROM EAST SLOPES CENTRAL MTN CHAIN EASTWARD. MIXING HEIGHTS LOWER SOME ON SUNDAY BUT STILL PORTRAYED TO BE ABOVE NORMAL FOR THIS TIME OF YEAR. MONDAY STILL BRINGS SOME CONTINUED FAIR OVERNIGHT RH RECOVERIES. DAYTIME HIGHS TRENDING JUST A FEW DEGREES LOWER STILL FROM SUNDAY HIGHS. WHILE A SMALLER AREA IS IMPACTED...THERE IS STILL ENOUGH WIND AND LOW ENOUGH MINIMUM RH TO CREATE SOME LOWER GRADE CRITICAL FIRE WEATHER CONDITIONS FROM E CENTRAL PLAINS WEST TO EAST SLOPES SANDIA AND MANZANO MTNS AND ALSO PERHAPS INCLUDING MIDDLE RIO GRANDE VALLEY DURING THE AFTERNOON. ANY PRECIPITATION SHOULD BE CONFINED TO NEAR THE COLORADO BORDER. MIN RH VALUES IN THE TEENS AND SINGLE DIGITS EXPECTED WITH CONTINUED EXCELLENT VENTILATION RATES IN ALL BUT PERHAPS FAR NE NM. BACK DOOR COLD FRONT TO SLIDE DOWN THE EASTERN PLAINS MON AFTN INTO TUE MORN...BRINGING SOME INCREASE IN DEWPOINTS IN ITS WAKE. MODELS SHOW THIS FRONT MAKING ITS WAY TO NEAR OR A LITTLE WAYS EITHER SIDE OF THE CENTRAL MTN CHAIN BY EARLY TUE. STILL INDICATIONS ARE THAT WIND WILL EASE OFF SOME ON TUESDAY. NO SIGNIFICANT PRECIPITATION IS EXPECTED. BY MID WEEK MODELS ARE HINTING AT A DEEP UPPER LEVEL LOW PRESSURE SYSTEM OVER THE PACIFIC NW MAKING ITS WAY SOUTHWARD CAUSING SOUTH TO SOUTHWEST WINDS TO STRENGTHEN OVER THE STATE. MODELS STILL SHOW SOME DRYLINE THUNDERSTORMS BACKING INTO EASTERN PORTION OF NM...BUT STILL SOME DISAGREEMENT BETWEEN GFS AND EUROPEAN MODEL AS TO HOW FAR WEST ENOUGH MOISTURE INCREASE CAN GET AND THUS HOW FAR WEST THIS ACTIVITY WOULD DEVELOP. THUS CONFIDENCE IS STILL LOWER THAN IS PREFERRED LATE NEXT WEEK. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-106>109. RED FLAG WARNING FROM 10 AM TO 9 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ103-104-106>108. &&
Hazardous weather outlook, May 18, 5:36 AM MDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 AM MDT SAT MAY 18 2013 NMZ501>540-191200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 536 AM MDT SAT MAY 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM LATE MORNING TO THIS EVENING FOR THE WEST CENTRAL MOUNTAINS EASTWARD ACROSS THE MIDDLE RIO GRANDE VALLEY AND EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. MOSTLY DRY SHOWERS AND THUNDERSTORMS OVER THE NORTHWEST CORNER OF THE STATE MAY PRODUCE OUTFLOW WINDS UP TO 55 MPH AND AREAS OF BLOWING DUST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A RED FLAG WARNING IS IN EFFECT SUNDAY FOR THE MIDDLE RIO GRANDE VALLEY EASTWARD ACROSS THE EASTERN PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP AGAIN FOR PORTIONS OF THE EASTERN PLAINS MONDAY. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:09 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Sandoval, Socorro, Valencia | 15 hr |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.